# SDR DHL2004755502

- Difficulty date: October 12, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE SKIN HAS A DENT AFT BS 1050 BELOW STR 22L.  CUT OUT DAMAGED SKIN, 3 X 1 INCH AT STA BELOW STR 22L IAW B727 SRM 53-30-3, FABRICATED DOUBLER FROM 2024 T3.071, 10 X 7 INCH PO 9001189 IAW B727 SRM 53-30-3, TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER IAW B727 SRM 53-30-3.
